Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What causes burning sensation and pain in jaw and underarms after taking Cipralex?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2001
Answered : 212 Questions
Question
Hello doctor , i have been diagnosed with panic/anxiety disorder last year , am on cipralex and am feeling burning sensation and underjaw pain and underarms pit
burning sensation on skin it comea and goes although the pain that i mention it fills up my life with deprssion any advice doctor does any vitamin deficency or encreasment do this and what shall i do , am on cipralex since 6 months now and am getting bad (restless legs syndrome) too . thx
Posted Wed, 30 Sep 2015 in Mental Health
 
 
Answered by Dr. Alok Sinha 35 minutes later
Brief Answer:
your medicine may be optimised/augmented

Detailed Answer:
Hi,
Welcome to HCM,
I understand your concern.
Panic disorder is a very distressing illness and many patients suffering from it do not even know that it can be treated with psychotropic medicines. It is good that you got diagnosed in time and already on therapy. The selection of medicine is fine in your case but due recurrent burning pain sensation it appears that there is need to increase/ augment your current medication. Sometimes another medicine is required to treat restless leg syndrome.
Please tell me at what dose of cipralex you are on. So that I may advice you further.

Deficiency of vitamin D3 and B 12 has been linked with depression and anxiety.

So there is no harm getting serum level of these two done.

I am here to help you further.
You may soon be better.

I wish you a good health.
Above answer was peer-reviewed by
 
Follow-up: What causes burning sensation and pain in jaw and underarms after taking Cipralex? 56 minutes later
am on 10 mg dose since last april , this disorder begin after having unsafe sex which lead my life into fear , after 40 days of my unsafe encounter i begin to feel the burning sensation on my upper thighs , which make me fear more that i got hiv or other stds , i have test for stds 11 times since then been to many doctors , after taking cipralex i felt very good and slowly this sensations and pains disappear , but it attacks some time times but not hard as before its slightly now , i have got tested for b12 and vit D and , b12 was good and i had a defeciency on vit D which i took pills to make it better its now 50-60% . let me plz know what shall i do I really need to resume my normal life back thx
 
 
Answered by Dr. Alok Sinha 9 minutes later
Brief Answer:
The dose of cipralex should be increased.

Detailed Answer:
Hi,
Welcome for follow up query.

In your case, the dose of cipralex appears to be little low. In anxiety disorder usual dose is 20 mg of cipralex daily. It will take care of anxiety and these somatic symptoms of burning pain.It will also help in better control of your obsessive worry of getting HIV infection despite multiple negative reports. You may discuss this issue with your treating psychiatrist.

You should be fine within a week or two with optimised therapy.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor